# SDR SWAA2022092382924

- Difficulty date: September 19, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 77,415 hours, 45,527 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSIBLE CRACK IN AFT. LOWER DOOR STOP FITTING ON THE FWD. SERVICE DOOR. / [01] PERFORMED NDTM PART 6 51-00-00 PROCEDURE 23. FOUND PART TO BE CRACKED;[02] REMOVED AND REPLACED GALLEY SERVICE DOOR IAW 737 AMM 52-41-00
